# SDR WVER2017011991803

- Difficulty date: January 19, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N918MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 31,346 hours, 25,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319861
- Condition: Corroded
- Location: Fuselage
- Part time: 31,346 hours, 25,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE IS CORRODED BEYOND REPAIRABLE LIMITS.
